Little more info, started Lamictal back in April, made my heart rate sky rocket and gave me constant panic attacks. I told my doctor numerous times about this but he said it was not the Lamictal and I was probably causing it by worrying about it (in other words he thought it was in my head -_-) he prescribed Risperdol after my 4th visit telling him about this, which did nothing. He also gave me Clonidine which has been a life safer with getting my heart rate down. Even with the clonidine I'm sitting with a heart rate anywhere from 80-95 sitting. And it spikes randomly through out the day, to the lower 100s bpm. So I finally had enough of this and I stopped it myself, which I probably shouldn't have done... but this was 2 weeks ago and I'm still getting random heart rate spikes and and panic attacks. Is this normal? How long till it stops? Is it possible the Lamictal damaged my heart? Thanks for any insight ;)
2 Jul 2013
Your doc is probably right. You do not have side effects from a drug once its out of your system. I'm sure I could work up my heart rate if I was sitting and always worrying about what my heart was doing. Get your mind busy on something like a good book and stop worrying.
2 Jul 2013
It is very very rare that Doctor will accaept his owmn mistake. and prescribing numerous drugs is fashion in your part of the world and being imported in India. best is you take a second opnion and this drug needs to be stopped. I do not think you have anything in heanother way to pacify patient if doc can not find any reason. i have gone thru for 35 yeras and made my own Grand mistakes and Only after Heart attack and with very good doctor friends (who will advise officially otherwise) , i think Only answer is Life style change , Meditation < good Exercise , Yoga and alyternate medicine like Ayurveda from India.Prayers will help great way. God Bless
4 Jul 2013
I have been taking Lamictal for 7 years. I hate to tell you this, but it is hard to come off Lamictal without taking a substitute mood stabilizer. I switched to 400 mg of Tegretol 3 weeks ago. Have you tried that one? It does cause a little drowsiness, but it keeps me from experiencing mania. I also am prescribed 2 10 mg Valiums per day for anxiety. It works wonders. I only use when need. Don't abuse it - or you'll be hooked. Just letting you know whet works for me. Do you also experience depression with the anxiety?
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... However, I am experiencing the opposite reaction. I am up all night, jittery, racing heart, etc. Should I try it in the AM instead? And if I ...
1 answer • 13 Mar 2010
Hey, I am diagnosed with bipolar 1 disorder, depression and general anxiety. I've been taking seroquel and lamictal for about 3 years now and ...
2 answers • 8 Aug 2010
Had head ache and heart pallapatations so got scared and stopped again! Plus I takeklonopin 1.5 mg 2 times. A day for panic disorder does stopping ...
2 answers • 1 Nov 2012
I had my first grand mal seizure a month and a day today. I am now more worried about taking the Lamictal XR with its side affects. Is this normal?
2 answers • 29 Mar 2013